# SDR AALA20090805TUL05

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 69,000 hours, 32,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R HAS CORROSION OUTBOARD SIDE OF AFT END STATION 1334.  REMOVED CORRODED SECTION AND INSTALLED LONGERON SPLICE UNDER SRM 53-02.
